# SDR 04FDEA00231

- Difficulty date: January 27, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310
- Aircraft serial: 248
- Aircraft time: 34,088 hours, 22,998 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D221270005
- Part serial: DRG40
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LANDING GEAR WOULD NOT RETRACT- TRIED BOTH SYSTEMS, FOLLOWED ECAM (270 SPEED WAS NOT EXCEEDED), FOLLOWED QRM, RETURNED.  REMOVED LT GEAR PITCH DAMPER PER MM 32-11-15-4-01.  INSTALLED NEW DAMPER THROUGH STEP 4 (B) (4).
